Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro side effects john1022

Posted by Mariposa on October 21, 2003, at 16:52:03

In reply to Re: Lexapro side effects, posted by john1022 on October 21, 2003, at 14:57:44

> Hmmm...I seem to be getting some of the side effects you are mentioning Mariposa when I first start trying AD's. It gets so bad though that after 2 weeks I have to stop taking them. I get extreme anxiety, much worse depression, nightmares, insomnia and a host of ear problems like hypercausis and tinnitus.
>
> Is it common for AD's to make you feel much worse before you get better? I am just worried to continue to stay on them because they give me suicide ideation that comes out of NO WHERE, when I would never think of such a thing when I am not taking the AD's. I am confused of what I should do...
>
> Thanks

Lex is the only med I have ever taken. I started @5mg in Feb, currently at 20mg. I remember the 2nd week so well still, I was SICK AS A DOG, laid in bed or on the couch thinking (and wishing)I would die! A lot of people at work had the flu, and at the time, I wasn't sure if I had the flu also. In retrospect I believe it was all Lex, as the flu-like symptoms did not match what I have felt befor when I had the flu....I can't describe how or why I know, it was just different, even though I was just as miserable. I guess what I am trying to say is that if I had for sure known (i.e. no one at work was sick, just me) it was the Lex I'm almost certain that I would have quit right then. As it was, I considered quitting during wk 2, but hung on because of all the encouragement I got here.

Around wk 4-5 I got anxiety attacks and severe depression, and again seriously considered cashing in as I felt Lex was NEVER going to work for me and was just making things lots worse, and pdoc raised dose to 10mg. It was not until I was into week 9 before I felt any *better*.

For some like me it's been a tough road, but I have to say well worth it for me.

Please, you should give it an honest try (6-8 weeks), and if you are particularly sensitive, consider starting at 2.5mg (cut pill into quarters) and increase gradually.

Best of luck to you!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:271095
URL: http://www.dr-bob.org/babble/20031021/msgs/271584.html